advertisement
Question
Posted by: Tracy C | 2004/01/14

Continious bleeding after intercource

Hi

I started taking the pill again after 4 years at the start of my period 10 days ago. The period was abnormaly heavy, when it stoped after 7 days I have had spot bleeding directly after intercource. Is this normal ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Any bleeding after intercourse is not normal. You should have a pap smear and internal examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement